CSN Login
Members Online: 1

You are here

cellulitis

jynxy
Posts: 8
Joined: Jan 2010

Since starting chemo I have experienced 3 incidences of cellulitis. The first was 2 weeks after the second round of chemo, the second 2 weeks after round 3 and this current one (which landed me in the hospital on IV antibiotics) exactly 2 weeks after the fourth and final round. Has anyone else had a similar experience??? I was on carboplatin and etoposide if that makes a difference.

soccerfreaks's picture
soccerfreaks
Posts: 2801
Joined: Sep 2006

I have had some history with cellulitis, myself, jynxy, following treatment, although I suspect that it was not the treatment per se but the reduction in immunity caused by the treatment that led to the infections (lower white blood cell counts tend to increase the chance for infections).

In my cases (twice that I know of certainly, both starting in the face/neck area) I was provided an antibiotic called Keflex which seemed to do the trick.

I am not aware of what you can do to eliminate these episodes other than to eat nutritiously, stay hydrated, and exercise regularly, which is to say to keep yourself as fit as possible.

Take care,

Joe

Subscribe to Comments for "cellulitis"